# SDR COMA0560231

- Difficulty date: April 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 14,314 hours, 12,228 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 16124101
- Part serial: PLT0460
- Condition: Worn
- Location: Nlg
- Part time: 14,314 hours, 12,228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5907 DURING CLIMBOUT OF CVG, RECEIVED A LANDING GEAR DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, LANDING WITHOUT INCIDENT.  REPLACED THE NLG LOWER STRUT. ASSEMBLY.
